# SDR SWAA2021101317719

- Difficulty date: September 13, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing
- Aircraft serial: 35786
- Aircraft time: 47,875 hours, 24,909 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND VAPOR BARRIER IS CRACKED AT B.S. 663; R.B.L. 32; W.L. 154. ; / [01] PART/MATERIAL IDENTIFIED PER SRM 57-10-10-0I-2 FIG 2 TABLE 2 ITEM 4. 16' VERTICAL CRACK EXCEEDS ALLOWABLE DAMAGE LIMITS AS GIVEN IN SRM 57-10-10-1A-2 PARA 4 D (1) ADDITIONAL CRACK FOUND AT FASTENER HOLE AT RBL 64 1' . BOTH CRACK REPAIRS TO BE PERFORMED IAW SRM 51-70-04 REPAIR 10 AS GIVEN IN SRM 57-10-10-2R-2; [02] VALIDATED REPAIR PER SRM 51-70-04 REPAIR 10; [03] PERFORMED DAMAGE REMOVAL & SURFACE PREPARATION STEPS AS GIVEN IN SRM 51-70-04-2R-10 PARA 4 STEPS A-C .   USING BMS 9-3 STYLE 1581 GLASS LOT 1458851-1 & BMS8-301/9390 LOT JH1CAA0868 FABRICATED REPAIR PLIES IAW SRM 51-70-04-2R-10 PARA 4 STEP C OK TO LAY UP; [04] VERIFIED DAMAGE REMOVAL AND SURFACE PREPARATION PER SRM 51-70-04-2R-10; OK TO LAY UP; [05] PRIOR TO OK TO LAY-UP; VERIFIED FABRICATION OF REPAIR PLIES PER SRM 51-70-04-2R-10; PARA 4 STEP C; [06] LAID UP THE REPAIRS ;VACUUM BAGGED ;LEAK CHECKED THEN SET TO CURE IAW SRM 51-70-04-2R-10 PARA 4 STEPS D & E; [07] CURED THE REPAIRS IAW SRM 51-70-04-2R-10 PARA 4 STEPS E & F REF CAL TOOL HOT BONDER ID ATS532 SN 15092117; [08] VERIFIED CORRECTIVE ACTIONS 6 AND 7; [09] UT INSPECTED POST CURE IAW 737 NDTM PART 4 51-00-02; NO DISBONDS NOTED. EQUIP ID#: ATS2341 S/N: 190848104; [10] APPLIED SURFACE FINISH AS GIVEN IN SRM 51-70-04-2R-10 PARA 4 STEP H; [11] VERIFIED ALL STEPS COMPLETED; [12] VERIFIED APPLIED SURFACE FINISH AS GIVEN IN SRM 51-70-04-2R-10 PARA 4 STEP H.
